# SDR FDEA201501200243

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 92,252 hours, 38,331 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LT MLG PRIMARY & SECONDARY LIGHTS WERE RED WITH THE GEAR HANDLE UP. RAN QRH CHECKLIST & ALL LIGHTS WENT OUT INDICATING SAFE RETRACTION.  LIGHT CAME BACK ON DESCENT.  INTERROGATED PSEU IN CFDS.  FOUND TWO OCCURRENCES ON LAST FLIGHT LEG OF LG UP & LATCHED A/B SENSOR  DISAGREE PROBABLE CAUSE SENSOR & TARGET RIGGING.  TROUBLE SHOT IAW FIM 32-60/807.  DURING RIG CHECK OF SENSOR IN UP & LOCKED POSITION, FOUND LT MLG UP & LOCKED SENSOR INDUCTANCE AN OUT OF RANGE IAW AMM 32-61-15-5.  CHECKED ROLLER GAPS ON LT MLG DOOR LATCH MECHANISM. HOOK & ROLLER ALIGNED & GAPS OK IAW FIM-SENSOR AT FAULT.  R & R LT MLG UPLOCK PROX SENSOR RTS PASSED.  CHA & CHB INDUCTANCE IN LIMITS.  ALL INDICATIONS NORMAL.
